uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Generalized Galois numbers, inversions, lattice paths, Ferrers diagrams and limit theorems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: The Electronic Journal of Combinatorics, ISSN 1077-8926, Vol. 19, no 3, P34- p.Article in journal (Refereed) Published
Abstract [en]

Bliem and Kousidis recently considered a family of random variables whose distributions are given by the generalized Galois numbers (after normalization). We give probabilistic interpretations of these random variables, using inversions in random words, random lattice paths and random Ferrers diagrams, and use these to give new proofs of limit theorems as well as some further limit results.

Place, publisher, year, edition, pages
2012. Vol. 19, no 3, P34- p.
National Category
URN: urn:nbn:se:uu:diva-183755ISI: 000308812300001OAI: oai:DiVA.org:uu-183755DiVA: diva2:564917
Available from: 2012-11-05 Created: 2012-11-01 Last updated: 2012-11-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 210 hits
ReferencesLink to record
Permanent link

Direct link